# SDR UALA2011101405574

- Difficulty date: October 14, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 83,565 hours, 9,484 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED A BLISTER ON TOP OF LEFT WING BETWEEN AILERON AND WINGLET.  REPAIRED AREA.
